Separation of global semianalytic sets

Tom 95 / 2009

Hamedou Diakite Annales Polonici Mathematici 95 (2009), 179-186 MSC: 03C64, 12D15. DOI: 10.4064/ap95-2-8

Streszczenie

Given global semianalytic sets $A$ and $B$, we define a minimal analytic set $N$ such that $\overline{A}\setminus N$ and $\overline{B}\setminus N$ can be separated by an analytic function. Our statement is very similar to the one proved by Bröcker for semialgebraic sets.

Autorzy

  • Hamedou DiakiteDER de Mathématiques et Informatiques
    Université de Bamako–FAST
    BP: E3206, Bamako, Mali
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek